MathSciNet Relay Station
MathSciNet bibliographic data
MR2846847 92D25 (34K13 34K18)
Ma, Yongfeng Global Hopf bifurcation in the Leslie-Gower predator-prey model with two delays. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 370–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement